MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ENDOBEAM¿ HOLMIUM LASER FIBER

C.R. BARD, INC. (COVINGTON) -1018233 ENDOBEAM¿ HOLMIUM LASER FIBER
Catalog Number SU0200
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that an additional used laser fiber sample was received with a sample for a separate complaint.The laser fiber was received with a broken tip.
 
Additional Manufacturer Narrative
Upon further review and additional information, bard medical has determined that this mdr was initially reported in error as this event is not reportable.
 
Event or Problem Description

Brand Name
ENDOBEAM¿ HOLMIUM LASER FIBER
Common Device Name
LASER FIBER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6585492
Report Number1018233-2017-02610
Device Sequence Number13662585
Product Code GEX
UDI-Device Identifier00801741122194
UDI-Public(01)00801741122194(10)BMBNLP04
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K120926
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSU0200
Device Lot NumberBMBNLP04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2017
Initial Date Received by Manufacturer 05/01/2017
Supplement Date Received by Manufacturer06/29/2017
Initial Report FDA Received Date05/23/2017
Supplement Report FDA Received Date07/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1